# SDR CALA2022060601434

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 90,579 hours, 19,971 cycles
- Engine: Rroyce RB21122*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Screen
- Part number: AC69608
- Condition: Damaged
- Location: Eng 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: D, O
- Precautionary procedure: O

## Discrepancy

PDA 1 FOUND #1 ENGINE ACOUSTIC SCREEN DAMAGED AND MISSING PARTS OF THE SCREEN.
